# SDR ESPA200400004

- Difficulty date: August 21, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N197PA
- Make and model: Gulstm G159
- Aircraft serial: 93
- Aircraft time: 26,681 hours, 20,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH AIRCRAFT WAS STRUCK BY A BIRD ON THE LEFT SIDE OF THE FORWARD FUSELAGE.
